Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


belly fat
May 22, 2013

I want to what can do about this belly fat and what I can take with my media.

Response from Dr. Henry

Belly fat is a common problem in the general population and is perhaps even more common in some HIV+ patients on certain HIV medications. Current treatment options for established belly fat in the setting of treated HIV infection are limited. Details regarding your general health, HIV situation, HIV and other medications, diet, exercise and results of a thorough history/examination and some lab testing are all important to be able to comment on how to address belly fat in the setting of treated HIV infection. KH



Previous
Selzentry with Thorazine question.
Next
belly fat

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement